Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have black, blue and red blotches on hands and skin. Finger tips are blue with minimal pressure. On dialysis for esrd. Suggest the cure?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
I have black,blue&red blotches on hands and skin is thin and bleeds easily on top of and under the skin. Also up the arms.Finger tips (and feet)turn blue with minimal pressure and turn very cold.As I type this, fingers turn blue and lose their feeling. I am on dialysis for esrd, and take many medicaations including strong narcotic pain killers. My pth is very out of range,sometimes high,sometimes low. I have a very bad problem with constipation which I taKE other meds for. I also have hcv for which I hope to take a non-interferon based treatment for. Stomach also is distended.
Posted Tue, 12 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Basheer Ahamed 6 hours later
Brief Answer:
Arteriovenous malformation may be the cause.

Detailed Answer:

Welcome to XXXXXXX Thanks for your query.

The bluish discoloration of the hand is due to cynosis. This may be due to Aterovenous malformation. This is a very common complication at the site of blood vessels used for Dialysis.

This arteriovenous malformation needs surgical correction to prevent the mixing of oxygenated blood with non oxygenated blood.

Hope the answer helps you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor